# SDR FDEA201512023858

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 317 hours, 18,910 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: G3858R
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 37000, LT OUTER WINDOW SHATTERED.  R & R CAPTAINS FWD WINDOW L1 AMM 56-11-01-4.  ALSO, R & R LT FWD RT SIDE WINDOW HEAT CONTROLLER IAW AMM 30-42-11-04.  SYS OPERATIONS CHECKED GOOD IAW AMM 30-42-00-05 ADJUSTMENT TEST.
